# SDR DALA2024123012051

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3854, AFT CARGO DOOR FWD SHIELD AT STA 767-787 RBL HAS SPOTS OF CORROSION. CORRECTIVE ACTION: REPLACED AFT CARGO DOOR FWD SHIELD AT STA 767-787 WITH REPLACEMENT ITEM # 146A8127U12 IAW B737-900 SRM 51-40-02-0G AND DWG# 146A0081 REV.A. (LP 0733472)
